MAUDE Adverse Event Report: MICROSURGICAL TECHNOLOGY INC MST; MALYUGIN RING SYSTEM 2.0 7.0MM

MICROSURGICAL TECHNOLOGY INC MST; MALYUGIN RING SYSTEM 2.0 7.0MM
Model Number MAL-1002-1
Medical Device Problem Code Difficult to Fold, Unfold or Collapse (1254)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Experienced a failure with one of the m.Ring 7.0mm injectors from our recent box, where the injector did not deploy and instead curled within the cavity.This disrupted the procedure, and we believe the product may have been faulty.Mr used as per dfu - surgeon is experienced.Opened a new malyugin ring (6.25) as the complaint sample is the last in the box.No patient injury.

Brand Name
MST
Common Device Name
MALYUGIN RING SYSTEM 2.0 7.0MM
Manufacturer (Section D)
MICROSURGICAL TECHNOLOGY INC
8415 154th ave ne
redmond WA 98052
Manufacturer (Section G)
MICROSURGICAL TECHNOLOGY INC
8415 154th ave ne
redmond WA 98052
Manufacturer Contact
yamini nidumolu
8415 154th ave ne
redmond, WA 98052
4255560544
MDR Report Key23589588
Report Number3019924-2025-00028
Device Sequence Number10233468
Product Code HOC
UDI-Device Identifier00844685006137
UDI-Public00844685006137
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMAL-1002-1
Device Catalogue NumberMAL-1002-1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown